# SDR QMLA201503111502

- Difficulty date: March 11, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N353AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4996
- Aircraft time: 1,737 hours, 6,671 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,737 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Stringer
- Part number: NTINIPC
- Condition: Gouged
- Location: Tailboom
- Component: Tailboom
- Component part number: 350A2300600156
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT OF ACFT, PILOT OPENED TAIL BOOM BATTERY COMPARTMENT DOOR TO EXAMINE CONTENTS.  PILOT NOTICED A SMALL GAP BETWEEN THE TWO HALVES OF THE CLOSE OUT PLATES FWD OF THE BATTERY THAT ARE VELCRO'D TO THE BULKHEAD RING.  EXAMINED MORE CLOSELY & NOTICED THAT THE BOTTOM HALF OF THE PLATE HAD SLIPPED DOWN INTO THE TAIL BOOM LONGERONS & STRENGTHENERS & HAD CAUSED DAMAGE.  MX WAS NOTIFIED & THE FOLLOWING MEASUREMENTS WERE ANNOTATED.  THE L SHAPED STRENGTHENER HAS A NOMINAL HEIGHT OF 14.36MM.  THE STRENGTHENER IN THE 4 O'CLOCK POSITION HAS A GOUGE OF 3.56 MM.  STRENGTHENER IN THE 5 O'CLOCK POSITION HAS A GOUGE OF 4.74 MM.  STRENGTHENER IN THE 6 O'CLOCK POSITION HAS A GOUGE OF 4.05 MM.  STRENGTHENER IN THE 7 O'CLOCK POSITION HAS A GOUGE OF .65 MM.  THE O'CLOCK POSITIONS ARE LOOKING IN THE AFT TO FWD POSITION.  IN ADDITION TO THIS DAMAGE, THE RT SIDE OF THE TAIL BOOM INTERIOR HAS AN APPROX 6.88MM X 4.65MM MARK THAT IS .23 MM DEEP INTO THE SKIN WHERE THE LOWER PLATE HAS RUBBED INTO IT.
